# SDR FDEA201601140141

- Difficulty date: January 14, 2016
- Submitted: January 14, 2016
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 76,460 hours, 17,202 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stanchion
- Part number: AGA79785
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STATION 1967, X= -43, STANCHION FOUND WITH CORROSION.  DAMAGED STANCHION R & R WITH NEW FABRICATED STANCHION IAW SRM 51-31-01-0G.  NEW STANCHION FABRICATED IAW DWG AGA7978 REV NEW.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
